Alert archive / Missouri / Tornado Warnings in 2023
Tornado Warning 7, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 5, 2023, 5:55 AM CDT for Stone County, Taney County, Missouri. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2023, 5:55 AM CDT (10:55 UTC)
- Expired
- Apr 5, 2023, 6:34 AM CDT
- In force
- 39 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 75 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 6:06 AM CDT | TSTM WND DMG | 3 Wnw Ridgedale, MO | EMERGENCY MANAGEMENT RELAYED REPORTS OF DAMAGE DUE TO WIND DRIVEN 1 INCH HAIL INCLUDING SIDING DAMAGE...WINDOW DAMAGE...AND VEHICLE DAMAGE ALONG HIGHWAY 86 BETWEEN TABLE ROCK LAKE AND HIGHWAY 65. LARGE TREES WERE ALSO REPORTED DOWN NEAR TABLE ROCK LAKE. TIME E |
| Apr 5, 6:15 AM CDT | HAIL 2 | 2 S Powersite, MO | PHOTO SHOWED HAIL TWICE THE DIAMETER OF A QUARTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:27 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1291 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 476 m²/s²
- 0-3 km storm-relative helicity
- 702 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 6.2
The text
As transmitted.
012
WFUS53 KSGF 051055
TORSGF
MOC209-213-051145-
/O.NEW.KSGF.TO.W.0007.230405T1055Z-230405T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
555 AM CDT Wed Apr 5 2023
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Taney County in southwestern Missouri...
Southeastern Stone County in southwestern Missouri...
* Until 645 AM CDT.
* At 554 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Green Forest, or 10 miles east of Berryville,
moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Branson, Lake Taneycomo, Bull Shoals Lake, Table Rock Lake, Table
Rock State Park, Hollister, Kissee Mills, Table Rock, Kirbyville,
Blue Eye, Powersite, Protem, Rueter, Ridgedale, Ozark Beach and
Edgewater Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3657 9341 3680 9277 3649 9279 3650 9341
TIME...MOT...LOC 1054Z 236DEG 53KT 3642 9339
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Wise3 follow-up statements
828
WWUS53 KSGF 051109
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
609 AM CDT Wed Apr 5 2023
MOC209-051119-
/O.CAN.KSGF.TO.W.0007.000000T0000Z-230405T1145Z/
Stone MO-
609 AM CDT Wed Apr 5 2023
...THE TORNADO WARNING FOR SOUTHEASTERN STONE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Missouri.
LAT...LON 3661 9331 3680 9277 3650 9279 3650 9331
TIME...MOT...LOC 1109Z 236DEG 53KT 3654 9316
$$
MOC213-051145-
/O.CON.KSGF.TO.W.0007.000000T0000Z-230405T1145Z/
Taney MO-
609 AM CDT Wed Apr 5 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR TANEY
COUNTY...
At 609 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Hollister, or 9 miles southeast of Branson, moving
northeast at 60 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Branson, Lake Taneycomo, Bull Shoals Lake, Table Rock Lake, Table
Rock State Park, Hollister, Forsyth, Kissee Mills, Table Rock,
Kirbyville, Powersite, Protem, Rueter, Ridgedale, Ozark Beach and
Edgewater Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3661 9331 3680 9277 3650 9279 3650 9331
TIME...MOT...LOC 1109Z 236DEG 53KT 3654 9316
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Wise861
WWUS53 KSGF 051122
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
622 AM CDT Wed Apr 5 2023
MOC213-051145-
/O.CON.KSGF.TO.W.0007.000000T0000Z-230405T1145Z/
Taney MO-
622 AM CDT Wed Apr 5 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR EASTERN
TANEY COUNTY...
At 621 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Forsyth, moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lake Taneycomo, Bull Shoals Lake, Forsyth, Kissee Mills, Protem and
Rueter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3680 9277 3650 9279 3650 9311 3668 9312
TIME...MOT...LOC 1121Z 235DEG 49KT 3663 9300
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Wise873
WWUS53 KSGF 051134
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
634 AM CDT Wed Apr 5 2023
MOC213-051143-
/O.CAN.KSGF.TO.W.0007.000000T0000Z-230405T1145Z/
Taney MO-
634 AM CDT Wed Apr 5 2023
...THE TORNADO WARNING FOR EASTERN TANEY COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However
small hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Missouri.
LAT...LON 3680 9277 3650 9279 3650 9311 3668 9312
TIME...MOT...LOC 1131Z 236DEG 53KT 3674 9280
$$
WiseWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 5, 3:11 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 5, 3:11 AM CDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Springfield MO 311 AM CDT Wed Apr 5 2023 Key Messages: 1. Potential for significant severe thunderstorms including dangerous large hail and tornadoes through this morning. 2. Cooler and drier weather Wednesday through Friday. Monitor for frost potential Thursday and Friday mornings. 3. Elevated fire weather conditions may occur Thursday and Friday. 4. Warming trend through the weekend into early next week. .SHORT TERM...(Today and tonight) Issued at 227 AM CDT Wed Apr 5 2023 Early this morning, the region was situated between two areas of strong to severe convection. Storms moving out of Arkansas were impacting far south central Missouri and a cold front moving across eastern Kansas will move across the region over the through this morning. A 04z sounding from Springfield showed the cap had weakened with only 29 j/kg of CINH. In advance of the front, an unstable airmass has been in place since yesterday evening thanks to a strong cap across the Ozarks. Over the past 8 hours the cap has eroded allowing severe storms to develop along the front. MUCape values along and ahead of the front was in the 2000 to 3000 j/kg range with nearly 50 to 60kts of bulk shear and a destabilizing atmosphere. A strong 50-60kt LLJ will combined with good upper level diffluence from a strong upper jet max will aid in storm development. With the addition of frontal lift, all modes of severe weather are expected as the front moves across the Ozarks this morning. South winds across the Ozarks was continuing to bring warm and moist air into the area and will provide fuel for continued severe weather. Expectations are for a few tornadoes, large hail to 2 inches in diameter and damaging winds to 70 mph. The front is expected to move through the Ozarks by Noon with clearing skies and cooler temperatures moving in behind the front as winds turn out of the northwest. Afternoon temperatures will likely only be in the 50s for areas generally west of Highway 56 and in the 60s to the east. With cold air advection ongoing tonight temperatures will fall into the 30s. Most locations should see winds remain around 10mph which should limit and frost potential to locations sheltered from the wind .LONG TERM...(Thursday through Tuesday) Issued at 227 AM CDT Wed Apr 5 2023 Cooler and drier air will continue Thursday with afternoon highs in the upper 50s to around 60. With the region remaining under the influence of high pressure into Friday another chilly night is expected with frost likely Friday morning. The best chances would be generally along and north of I-44, but later forecasts will better place the areas of frost concern. Dry air may limit frost potential with temperatures at or near freezing occurring around sunrise. Continue to monitor for potential frost or freeze. A warming trend is expected to begin Friday and continue through the weekend once the high pressure moves east of the region. This will bring the potential for lower RH values and increasing winds which may result in some elevated fire concerns on Friday. Recent trends in the "green up" around the area will begin to suppress fire weather concerns over the coming weeks. Afternoon highs will be in the middle 60s on Friday. The warming trend continues into Saturday and Sunday. A pleasant weekend is expected with mostly dry conditions as highs climb into the upper 60s to lower 70s. Heading into next week and beyond, the pattern favors above normal temperatures and drier weather with highs around 80 to the lower 80s by the middle of next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1149 PM CDT Tue Apr 4 2023 High overcast cloud cover will remain in place overnight as a front approaches the region. Initially, VFR conditions will continue ahead of the front with some low level wind shear through part of the overnight into the near sunrise period. A cold front will move through the Ozarks region through the early morning hours. This will bring the potential for MVFR to IFR flight conditions as the front and storms move through the region. Winds will shift from southerly to northerly as the front move through. Flight conditions will improve to VFR for most of the area by mid morning behind the front. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Hatch
Hazardous weather outlook, Apr 5, 5:55 AM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 555 AM CDT Wed Apr 5 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 555 AM CDT Wed Apr 5 2023 ...Severe Thunderstorms This Morning... This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated lightning risk. Limited excessive rainfall risk. Limited non thunderstorm wind risk. Elevated frost risk. Elevated fire weather risk. DISCUSSION... Strong to severe thunderstorms will continue to develop across the Missouri Ozarks this morning. Large hail up to the size of golf balls and damaging winds up to 70 mph will be the main threats. Isolated tornadoes will be possible early this morning east of a line from Table Rock Lake to Lebanon. Wind gusts of 35 to 40 mph will be possible through the day as a strong cold front moves across the area. The strong winds behind the front will lead to an elevated fire weather risk, especially over southeast Kansas and far western Missouri where drought conditions persist. Much colder air will spread into the area tonight with temperatures dropping to near freezing, especially in valleys and other low lying areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A cooler air mass will remain across the region through Friday and there is the potential for frost during early morning on Thursday and Friday. Given the dry air in place, elevated fire weather conditions will develop Wednesday and again Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this morning for locations along and east of a line from Cassville to Osage Beach. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Terry
In the hours before
Local storm report, Apr 5, 4:26 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 AM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 AM HAIL ORONOGO 37.19N 94.47W
04/05/2023 E1.00 INCH JASPER MO EMERGENCY MNGR
&&
TITUSLocal storm report, Apr 5, 4:37 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM HAIL 4 SSW NEOSHO 36.81N 94.39W
04/05/2023 E1.00 INCH NEWTON MO LAW ENFORCEMENT
&&
TITUSSpecial weather statement, Apr 5, 5:06 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Springfield MO
506 AM CDT Wed Apr 5 2023
MOZ093-101-051030-
Newton MO-McDonald MO-
506 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southeastern Newton
and central McDonald Counties through 530 AM CDT...
At 506 AM CDT, Doppler radar was tracking a strong thunderstorm over
Anderson, or near Pineville, moving northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Sugar Creek State Park, Anderson, Goodman, Pineville, Lanagan,
Fairview, Newtonia, Stella, Wentworth, Stark City, Ritchey and Rocky
Comfort.
This includes Interstate 49 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Missouri.
&&
LAT...LON 3664 9453 3705 9407 3705 9406 3676 9407
3653 9443
TIME...MOT...LOC 1006Z 230DEG 57KT 3664 9440
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MeltoLocal storm report, Apr 5, 5:13 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 AM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM HAIL 3 W BOLIVAR 37.61N 93.47W
04/05/2023 U1.25 INCH POLK MO PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
&&
TITUSSpecial weather statement, Apr 5, 5:38 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Springfield MO
538 AM CDT Wed Apr 5 2023
MOZ094-102-103-051115-
Barry MO-Lawrence MO-Stone MO-
538 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of northwestern Stone,
northeastern Barry and southeastern Lawrence Counties through 615 AM
CDT...
At 537 AM CDT, Doppler radar was tracking a strong thunderstorm near
Verona, or 7 miles southwest of Aurora, moving northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monett, Aurora, Marionville, Crane, Purdy, Verona, Hurley,
Chesapeake, Mcdowell, Pleasant Ridge, Wheelerville and Madry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Missouri.
&&
LAT...LON 3670 9386 3686 9397 3719 9361 3700 9361
3699 9334
TIME...MOT...LOC 1037Z 234DEG 53KT 3687 9379
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MeltoSpecial weather statement, Apr 5, 5:55 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Springfield MO
555 AM CDT Wed Apr 5 2023
MOZ057-058-069-070-081-051130-
Maries MO-Camden MO-Miller MO-Laclede MO-Pulaski MO-
555 AM CDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of western Maries,
Miller, north central Laclede, northern Pulaski and eastern Camden
Counties through 630 AM CDT...
At 555 AM CDT, Doppler radar was tracking a strong thunderstorm near
Camdenton, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake of The Ozarks State Park, Ha Ha Tonka State Park, Lake of The
Ozarks, Osage Beach, Camdenton, Richland, Dixon, Crocker, Iberia,
Vienna, St. Elizabeth, Saint Elizabeth, Linn Creek, Tuscumbia,
Stoutland, Brumley, Freedom, Kaiser, Old Linn Creek and Decaturville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
central, southwestern and east central Missouri.
&&
LAT...LON 3834 9220 3829 9219 3829 9203 3806 9184
3803 9193 3804 9195 3801 9197 3801 9202
3799 9203 3774 9270 3804 9281 3834 9234
3834 9229 3832 9225
TIME...MOT...LOC 1055Z 237DEG 54KT 3800 9262
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MeltoThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:34 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 41 min |
| Apr 5, 1:45 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 30 min |
| Apr 5, 2:06 AM CDT | Tornado Warning | SGF | Oregon | 9 min |
| Apr 5, 2:14 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 46 min |
| Apr 5, 2:35 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 38 min |
| Apr 5, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 54 min |
| Apr 5, 3:05 AM CDT | Tornado Warning | SGF | Oregon | 24 min |
| Apr 5, 3:07 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 53 min |
| Apr 5, 3:26 AM CDT | Special Weather Statement | SGF | Morgan | 34 min |
| Apr 5, 3:35 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair, Vernon | 55 min |
| Apr 5, 3:57 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 25 min |
| Apr 5, 4:03 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 57 min |
| Apr 5, 4:06 AM CDT | Special Weather Statement | SGF | McDonald | 54 min |
| Apr 5, 4:17 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 43 min |
| Apr 5, 4:28 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 47 min |
| Apr 5, 4:30 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 45 min |
| Apr 5, 4:42 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 48 min |
| Apr 5, 4:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 39 min |
| Apr 5, 4:51 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Hickory, Polk | 39 min |
| Apr 5, 5:06 AM CDT | Special Weather Statement | SGF | McDonald | 24 min |
| Apr 5, 5:14 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 46 min |
| Apr 5, 5:17 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 43 min |
| Apr 5, 5:38 AM CDT | Special Weather Statement | SGF | Lawrence | 37 min |
| Apr 5, 5:39 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 66 min |
| Apr 5, 5:52 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Pulaski, Webster, Wright | 38 min |
| Apr 5, 5:55 AM CDT | Special Weather Statement | SGF | Camden, Miller | 35 min |
| Apr 5, 6:13 AM CDT | Special Weather Statement | SGF | Christian | 32 min |
| Apr 5, 6:21 AM CDT | Special Weather Statement | SGF | Stone | 24 min |
| Apr 5, 6:26 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 25 min |
| Apr 5, 6:29 AM CDT | Special Weather Statement | SGF | Laclede, Maries, Phelps, Pulaski, Webster, Wright | 31 min |
| Apr 5, 6:36 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 39 min |
| Apr 5, 6:53 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 21 min |
| Apr 5, 7:10 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 28 min |
| Apr 5, 7:13 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney, Wright | 47 min |
| Apr 5, 7:47 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 43 min |
| Apr 5, 8:08 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| Apr 5, 8:25 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 35 min |
| Apr 5, 8:31 AM CDT | Special Weather Statement | SGF | Howell, Ozark | 29 min |
| Apr 5, 9:01 AM CDT | Special Weather Statement | SGF | Howell, Shannon | 29 min |
| Apr 5, 9:10 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 50 min |
| Apr 5, 9:38 AM CDT | Special Weather Statement | SGF | Howell | 22 min |
| Apr 5, 9:52 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 21 min |
| Apr 5, 2:09 PM CDT | Frost Advisory | SGF | Benton, Camden, Hickory, Maries, Miller, Morgan and 2 more | 18 hr |
Nearby
Tornado Warnings in Missouri, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.